# SDR DHL2004763001

- Difficulty date: January 7, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 FIRE PROTECTION GROUND FAULT CIRCUIT LIGHT ILLUMINATED IN FLIGHT.  REPOSITIONED NR 1 ENGINE FIRE LOOP FOR GROUND FAULT LIGHT.  OK PER M/M 26-11-01.
